# SDR AALA20000715

- Difficulty date: April 12, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 49,972 hours, 24,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK EXTENDING FROM  FASTENER HEAD, STA 1380 FROM 13L.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER 53-01 SRM.  (X)
